MathSciNet Relay Station
MathSciNet bibliographic data
MR1118934 (92g:60109) 60J65 (60G17 60H05 60J55)
Yor, Marc Une explication du théorème de Ciesielski-Taylor. (French) [An explanation of the Ciesielski-Taylor theorem] Ann. Inst. H. Poincaré Probab. Statist. 27 (1991), no. 2, 201–213.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement